# SDR UALA2013041502578

- Difficulty date: April 13, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 71,160 hours, 26,132 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SPONGY BETWEEN ROWS 9 AND 10.  INSTALLED INTERM REPAIR PER AMM.  LARGE AREA DELAMINATION.  REPLACE PANEL BY NEXT C CHECK.  DELAMINATION AREA EXTENDS BETWEEN CENTER AISLE ROWS 9-11.
